International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 6, Pages 377-385
Existence of limit cycles in a predator-prey system with a functional response
Mathematical Sciences Department, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia
Received 16 January 2001
Copyright © 2001 Basem S. Attili. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We consider the existence of limit cycles for a predator-prey
system with a functional response. The system has two or more
parameters that represent the intrinsic rate of the predator
population. A necessary and sufficient condition for the
uniqueness of limit cycles in this system is presented. Such
result will usually lead to a bifurcation curve.